# SDR RAIA00805010

- Difficulty date: May 10, 2008
- Submitted: May 15, 2008
- Operation: Air carrier
- Aircraft: N841HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145382
- Aircraft time: 17,527 hours, 15,637 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PRE FLT 794 - RIC - EMERGENCY LIGHT OUT AT OVERHEAD EXIT INDICATOR.  MAINTENANCE RESEATED THE CONNECTOR AT THE EMERGENCY LIGHT INVERTER.  SYSTEM OPS CHECKED GOOD.
